advertisement
Question
Posted by: sarah | 2008/09/08

cilift

Hi Doc

Ive been on Cilift on and off. Ive recently gone back on it but have noticed that I have picked up about 5 Kilos?
Is this normal because Ive always lost weight. Im not happy about the weight gain but also dont want to go off the antidepressant as I need to be on it.
If I switch brand will I lose the weight I have gained?
What do I do?

Please advise as this is making me very unhappy.

Regards
Sarah

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Sarah
Some antidepressants cause weight gain - ask your GP to consider a brand that will not cause weight gain like fluoxetine.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement